# SDR 2015FA0000049

- Difficulty date: January 30, 2015
- Submitted: January 30, 2015
- Operation: General aviation
- Aircraft: N82LF
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5301
- Aircraft time: 2,130 hours, 7,880 cycles
- Engine: Allsn 250C20
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Scissors
- Part number: 350A37112602
- Part serial: M762
- Condition: Unserviceable
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED THE O/H SCISSORS LINK AND WAS NOTIFIED BY THE CUSTOMER THAT ON A ROUTINE ALF CHECKS, ON THE ROTATING SCISSORS LINK THAT ABLE ENGINEERING HAD RE-BUSHED AND REFINISHED AT CONSIDERABLE COST AND DELAY, THE UPPER ATTACHMENT TO MAST FITTING EXHIBITED SOME LOOSENESS IN THE RADIAL "PLANE" AT ONE BUSHING. VIEWING FROM THE INNER DIRECTION, WHILE MOVING THE LINK, IT WAS OBVIOUS THE BUSHING WAS LOOSE IN THE LINK.  THE LINK WAS REMOVED AND THE BUSHING STAYED ON THE SPACER. THIS PART HAS 26.5 FLIGHT HOURS SINCE INSTALL OUT OF O/H.  POSSIBLY LOOK AT THE PROCESSES OF THE INSTALLATION ON THE BUSHINGS DURING THE O/H.  KEEP IN MIND THAT THIS PART IS NOT REPAIRABLE IN THE FIELD.
